CureZone   Log On   Join
Re: New to Iodine - Iodoral Giving Me Headaches, Plus...
 
wombat Views: 14,165
Published: 10 years ago
 
This is a reply to # 1,432,013

Re: New to Iodine - Iodoral Giving Me Headaches, Plus...


Your doctor is prescribing high doses of Iodine without educating you as to what Iodine can do? Unbelievable!

Well, you'd better educate yourself, I guess. Start here:

//www.curezone.org/ig/i.asp?i=21726


and have a look at the FAQs and "R" messages, at least.

Sorry, I thought that I was posting to someone with a basic understanding. I guess that docs are docs whether or not they're hep to iodine. It's up to YOU to educate yourself.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.438 sec, (1)